On the Orbit Structures of SU (n)-Actions on Manifolds of the Type of Euclidean, Spherical or Projective Spaces.
Mathematische Annalen, Tome 278 (1987), pp. 71-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
compact Lie group, homogeneous spaces, cohomological aspects of group actions, linear representations, orbit structure for SU(n)-actions, geometric weight systems, isotropy subgroups, slice representations
@article{MAN_1987__278_164282,
author = {Wu-Yi Hsiang and Eldar Straume},
title = {On the {Orbit} {Structures} of {SU} {(n)-Actions} on {Manifolds} of the {Type} of {Euclidean,} {Spherical} or {Projective} {Spaces.}},
journal = {Mathematische Annalen},
pages = {71--98},
year = {1987},
volume = {278},
zbl = {0644.57020},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__278_164282/}
}
TY - JOUR AU - Wu-Yi Hsiang AU - Eldar Straume TI - On the Orbit Structures of SU (n)-Actions on Manifolds of the Type of Euclidean, Spherical or Projective Spaces. JO - Mathematische Annalen PY - 1987 SP - 71 EP - 98 VL - 278 UR - http://geodesic.mathdoc.fr/item/MAN_1987__278_164282/ ID - MAN_1987__278_164282 ER -
Wu-Yi Hsiang; Eldar Straume. On the Orbit Structures of SU (n)-Actions on Manifolds of the Type of Euclidean, Spherical or Projective Spaces.. Mathematische Annalen, Tome 278 (1987), pp. 71-98. http://geodesic.mathdoc.fr/item/MAN_1987__278_164282/